# SDR MAS2025F00001

- Difficulty date: May 18, 2025
- Submitted: May 18, 2025
- Operation: Air carrier
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000551
- Aircraft time: 12,081 hours, 19,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 200
- Part time: 19,664 hours, 12,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, LONGERON BETWEEN FR 90 AND FR 90A, RBL 11, IS CORRODED BEYOND LIMITS.
